# SDR HEEA079146

- Difficulty date: May 23, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 1,811 hours
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Part number: 206064819006S
- Condition: Corroded
- Location: Xmsn Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANSMISSION COWL ACCESS DOOR CORRODED. SCRAPPED.
